Is my itching caused by liver disease?

Unlikely. While it is certainly true that people with jaundice have itching, itching alone is not commonly seen with simple liver disease.

Related Questions

Itching cause by liver disease?

Yes. If liver disease includes a rise in billirubin level, itching can become unbearable. I saw a pregnant woman once with elevated billirubin from pregnancy related liver stasis. Her itching was so intense that she would use coat hangers on the bottoms of her feet until they bled from her scratching. Obviously, the itching can be miserable in this situation. Read more...

If I would have kidney or liver disease what would be other signs other that upper body itching.?

Various symptoms. Not an md but did learn about this in dental school: 1) changes in urination (more or less, bloody, foamy) 2) bloating or swelling of the limbs 3) skin rash and itching 4) leg, back or side pain 5) metallic taste in mouth and/or bad breath 6) feeling cold 7) shortness of breath. Please see a physican soon to diagnosis and treat your condition quickly. Read more...

Can itching be a sign of liver issues? No history of liver disease. Am taking tecfidera 2x daily for 250+ days

Yes. But it is usually present in the setting of other features of liver disease. Tecfidera was reported to cause itching in 8% of people taking it. So this could be the cause of your itching. However, most itching is secondary to simpler things like dry skin. Read more...

Mildly enlarged liver, fatigue, itching, liver disease, what to do?

You're sick. Why? You need to demand that your physician tell you what is wrong with your liver. To leave you without an answer is unacceptable. Do you have a medication allergy? Hopefully you're not drinking. Do you have cholestatic jaundice? A viral hepatitis? Missing wilson's or hemochromatosis would be bad but it happens. Nobody here can help you until you get a proper workup from a competent physician. Read more...

Itchy during summer nights, especially when I sleep without shirt. However the rest of day I do not itch at work. I see google said itching can be sign of liver disease, I take xanax (alprazolam). But feel 100%?

Get . Full blood work to check on things. From what you say I doubt liver disease. May be allergies. Could be meds. Talk to your doctor. May help find answer. Read more...
Heat rash, allergy? This could be caused by heat rash, allergy to things in the environment, etc. doubtful this is due to liver disease. Your doctor could help you figure out the cause. Good luck! Read more...
It is possible. That the itching represents a skin sensation related to sedative use. This is especially true if its been more than 6 hrs from last xanax (alprazolam) dose. I am not saying this is the reason, but may contribute to intensity of symptoms as well. Read more...

My dad has extreme psoriasis, end stage four liver disease, gaves disease, hepatitis C with uncontrollable itching what can we do he can't sleep?

Complicated. This is a complex constellation of problems that cannot be dealt with by remote control. Many anti-itch treatments and sleep aids are available, but your father will need ones that are not metabolized by the liver. His doctor should make that decision. Read more...
See Dermatologist. See your dermatologist for the best advice. The cause of the itching could be related to more that one of the above and thus control of all of these are important. Read more...